Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 54, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 7, 2014, 9:19 PM CDT for Gasconade County, Montgomery County, Missouri. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2014, 9:19 PM CDT (02:19 UTC)
- Expired
- Jun 13, 2014, 1:00 AM CDT
- In force
- 5 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 78 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
310
WGUS43 KLSX 080219
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
919 PM CDT SAT JUN 7 2014
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
The Missouri River at
...Gasconade
.This Flood Warning is a result of heavy rainfall...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-090219-
/O.NEW.KLSX.FL.W.0054.140608T0219Z-140613T0600Z/
/GSCM7.1.ER.000000T0000Z.140608T1800Z.140611T1800Z.NO/
919 PM CDT SAT JUN 7 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
* until late Thursday night.
* Flood stage is 22.0 feet.
* Forecast: The river will rise to near 23.3 feet tomorrow afternoon.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/08 06/09 06/10 06/11 06/12
Missouri River
Gasconade 22.0 E21.80 23.1 22.6 22.5 22.3 21.0
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 7, 8:15 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 7, 8:15 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 815 PM CDT Sat Jun 7 2014 .UPDATE: Issued at 812 PM CDT Sat Jun 7 2014 Given current radar trends, have gone ahead and removed Greene, Jersey, St. Clair, Monroe, Randolph, Ste. Genevieve, St. Francois, and Jefferson counties from Tornado Watch 253. Will continue to monitor storm activity through the remainder of the evening, and pare the watch down accordingly over the next few hours. Otherwise, have made some adjustments to PoPs and tweaked temperature trends to better reflect the most recent observations. JP && .SHORT TERM: (Through Late Tonight) Issued at 354 PM CDT Sat Jun 7 2014 (Through Tonight) Surface low that is now located near Kirksville will continue to move to the east this evening. Scattered showers and weak thunderstorms have developed along a trough currently over east central Missouri that will move east across the far eastern Missouri and Illinois counties late this afternoon and early this evening. These storms have shown very little lightning, however they have produced some rotation in and area 0-1km SRH of 150 m2/s2 per latest 20Z SPC mesoanaylsis. SBCAPE has also increased to 1000-2000 J/kg range ahead of the line, so there could be an gradual increase in it's strength in the next hour or two. So there remains the potential through early this evening for a few severe thunderstorms. There is also the potential for locally heavy downpours the next few hours over far northeast Missouri into west central Illinois. Novelty, Missouri has picked up over 2 inches of rain this afternoon associated with the MCV collocated with the surface low. These storms will continue to move east early this evening and dry weather is expected over the CWA by late tonight. Britt .LONG TERM: (Sunday through Next Saturday) Issued at 617 PM CDT Sat Jun 7 2014 (Sunday through Tuesday) Rain free conditions are expected on Sunday before the rain moves back into the area early next week as an upper low develops over the Central Plains. The rain will move into the area as soon as Sunday night, but strong low level moisture convergence and mid level ascent ahead of the upper low warrants likely PoPs Monday into Tuesday. Clouds and rain chances will keep highs mainly in the 70s. (Wednesday through next Saturday) GFS and ECMWF are in decent agreement that the upper low will open up and lift out early in the period. This will cause the attendant surface low to move east, keeping showers and thunderstorms in the forecast through Wednesday. A wavy frontal boundary will bring additional chances for showers and thunderstorms Thursday into Friday. Temperatures will continue to be seasonal. Britt && .AVIATION: (For the 00z TAFs through 00z Sunday Evening) Issued at 648 PM CDT Sat Jun 7 2014 The surface low was located just east of KUIN at 00z with the cold front trailing to the west of St. Louis. The low will continue to track east northeast tonight with fropa in the St. Louis area within the next 2 hours and a wind shift to the northwest. Light rain showers may linger at KUIN along with MVFR-IFR flight conditions for another few hours, with a mix of MVFR and VFR flight conditions elsewhere. During the late evening into the overnight hours, flight conditions will deteriorate area-wide with the development of IFR cigs. Flight conditions should gradually improve Sunday morning with VFR by early afternoon. Specifics for KSTL: The cold front will move through the terminal between 01-02z with a wind shift to the northwest and mix of MVFR and VFR flight conditions. During the overnight hours, flight conditions will deteriorate with the development of IFR cigs. Flight conditions should gradually improve Sunday morning with VFR by early afternoon. Glass && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 7, 4:31 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 431 PM CDT SAT JUN 7 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 431 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. A FEW TORNADOES...LARGE HAIL AND DAMAGING THUNDERSTORM WIND GUSTS ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE OF THUNDERSTORMS CONTINUES SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING. BRITT
In the hours before
Local storm report, Jun 7, 7:18 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TORNADO 1 NE OWENSVILLE 38.36N 91.48W
06/07/2014 GASCONADE MO FIRE DEPT/RESCUE
OWENSVILLE FIRE CHIEF OBSERVED A FUNNEL CLOUD FOR
SEVERAL MINUTES NORTH OF HIGHWAY 28 JUST NORTHEAST OF
OWENSVILLE. SEVERAL VIDEOS OF THE FUNNEL CLOUD AND
OBSERVERS REPORT 2 BRIEF TOUCHDOWNS.
&&
CORRECTED EVENT...REMARKS
FGLASSLocal storm report, Jun 7, 8:00 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TORNADO ST. PETERS 38.78N 90.61W
06/07/2014 ST. CHARLES MO NWS STORM SURVEY
PRELIMINARY EF-0 ESTIMATED WIND SPEED 75 TO 80 MPH AT
JUNGERMAN AND HWY 94 IN ST PETERS. TREE DAMAGE. ROOF
DAMAGE TO ARBYS...CLUB FITNESS...AND AN APARTMENT
COMPLEX.
&&
CARNEYLocal storm report, Jun 7, 8:24 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
824 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM TORNADO 2 WNW BRIDGETON 38.78N 90.46W
06/07/2014 ST. LOUIS MO STORM CHASER
NEAR EARTH CITY EXPRESSWAY AND HWY 370. DEBRIS IN THE
AIR FROM INDUSTRIAL BUILDINGS. TIME ESTIMATED.
&&
FGLASSLocal storm report, Jun 7, 8:40 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM FUNNEL CLOUD LIVINGSTON 38.97N 89.76W
06/07/2014 MADISON IL TRAINED SPOTTER
SPOTTER OBSERVED AND RECORDED FOOTAGE OF A FUNNEL
CLOUD. TIME ESTIMATED FROM RADAR.
&&
JPLocal storm report, Jun 7, 9:05 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TORNADO 4 E MAEYSTOWN 38.23N 90.16W
06/07/2014 MONROE IL EMERGENCY MNGR
&&
BRITTLocal storm report, Jun 7, 9:13 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TORNADO 1 NE OWENSVILLE 38.36N 91.48W
06/07/2014 GASCONADE MO FIRE DEPT/RESCUE
OWENSVILLE FIRE CHIEF OBSERVED A FUNNEL CLOUD FOR
SEVERAL MINUTES NORTH OF HIGHWAY 28 JUST NORTHEAST OF
OWENSVILLE. SEVERAL VIDEOS OF THE FUNNEL CLOUD AND
OBSERVERS REPORT 2 BRIEF TOUCHDOWNS.
0355 PM TORNADO ST. PETERS 38.78N 90.61W
06/07/2014 ST. CHARLES MO NWS STORM SURVEY
PRELIMINARY EF-0 ESTIMATED WIND SPEED 75 TO 80 MPH AT
JUNGERMAN AND HWY 94 IN ST PETERS. TREE DAMAGE. ROOF
DAMAGE TO ARBYS...CLUB FITNESS...AND AN APARTMENT
COMPLEX.
0358 PM TORNADO ST. PETERS 38.78N 90.61W
06/07/2014 ST. CHARLES MO TRAINED SPOTTER
RELATIVE OF NWS CHICAGO EMPLOYEE REPORTED A TORNADO
WITH DEBRIS MOVED THROUGH PART OF ST. PETERS NEAR
HARVESTER AND MCCLAY ROAD. TIME APPROXIMATED FROM RADAR.
0358 PM TORNADO HARVESTER 38.75N 90.58W
06/07/2014 ST. CHARLES MO COUNTY OFFICIAL
DAMAGE TO STRUCTURES NEAR HWY 94 AND
JUNGERMANN...INCLUDING DAMAGE TO A CLUB FITNESS...AS
WELL AS 8 TO 9 HOMES IN THE SUBDIVISION BEHIND THE CLUB
FITNESS. ADDITIONAL TREE DAMAGE OBSERVED AT HWY 94 AND
PRALLE...AS WELL AS HWY 94 AND QUEENSBROOK.
0358 PM TORNADO ST. PETERS 38.78N 90.61W
06/07/2014 ST. CHARLES MO NWS EMPLOYEE
ROOF DAMAGE TO HOME AT 2979 MCCLAY ROAD...10FT X 6FT
SECTION OF ROOF BLOWN OFF. 50 TO 60FT TALL PINE TREE
SNAPPED HALFWAY UP.
0358 PM TORNADO ST. PETERS 38.78N 90.61W
06/07/2014 ST. CHARLES MO NWS EMPLOYEE
2 HOMES ON AUTUMN VIEW CT HAVE ROOF DAMAGE...ONE WITH A
HOLE IN THE ROOF. ANOTHER HOME ON ASHFORD DRIVE HAS A
CORNER OF ROOF BLOWN OFF.
0400 PM TSTM WND DMG ST. CHARLES 38.79N 90.52W
06/07/2014 ST. CHARLES MO NWS EMPLOYEE
SHINGLES BLOWN OFF OF ROOFTOPS OFF TWO HOUSES IN THE
2400 BLOCK OF SPRING MILL ESTATE DRIVE
0400 PM TSTM WND DMG ST. CHARLES 38.79N 90.52W
06/07/2014 ST. CHARLES MO AMATEUR RADIO
10 TO 15 TREES 3 TO 6 INCHES IN DIAMETER BLOWN DOWN AS
WELL AS 1 ROOF DAMAGED NEAR WOODBRIAR LN AND SHIREWOOD
DR
0414 PM WALL CLOUD HAZELWOOD 38.78N 90.36W
06/07/2014 ST. LOUIS MO STORM CHASER
STORM CHASER OBSERVED RAPIDLY ROTATING WALL CLOUD
CROSSING OVER HWY 370 AT EARTH CITY
0416 PM TORNADO 2 WNW BRIDGETON 38.78N 90.46W
06/07/2014 ST. LOUIS MO STORM CHASER
NEAR EARTH CITY EXPRESSWAY AND HWY 370. DEBRIS IN THE
AIR FROM INDUSTRIAL BUILDINGS. TIME ESTIMATED.
0419 PM TORNADO HAZELWOOD 38.78N 90.36W
06/07/2014 ST. LOUIS MO PUBLIC
TORNADO NEAR THE MILLS OUTLET MALL. RECORDED ON VIDEO.
0522 PM TORNADO 4 E MAEYSTOWN 38.23N 90.16W
06/07/2014 MONROE IL EMERGENCY MNGR
0523 PM FUNNEL CLOUD HAMEL 38.89N 89.84W
06/07/2014 MADISON IL LAW ENFORCEMENT
ROTATING WALL CLOUD AND FUNNEL CLOUD OBSERVED BY DEPUTY
0541 PM HAIL RED BUD 38.21N 90.00W
06/07/2014 E0.25 INCH RANDOLPH IL AMATEUR RADIO
0549 PM FUNNEL CLOUD RED BUD 38.21N 90.00W
06/07/2014 RANDOLPH IL EMERGENCY MNGR
REPORT RELAYED FROM RED BUD FIRE
0734 PM FUNNEL CLOUD LIVINGSTON 38.97N 89.76W
06/07/2014 MADISON IL TRAINED SPOTTER
SPOTTER OBSERVED AND RECORDED FOOTAGE OF A FUNNEL
CLOUD. TIME ESTIMATED FROM RADAR.
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 4:56 AM CDT | River Flood Warning | LSX | Lewis | 3 days |
| Jun 8, 4:56 AM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jun 8, 11:03 AM CDT | River Flood Warning | LSX | Pike | 3 days |
| Jun 8, 11:03 AM CDT | River Flood Warning | LSX | Pike | 4 days |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.